# SDR ASAA2017100822131

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,062 hours, 11,105 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Shorted
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINES STARTED THE LT ELEVATOR PITOT LIGHT ILLUMINATED.  ACFT GROUNDED.  IAW WDM 30-31-11 FOUND THE LT ELEVATOR PITOT HEATER OPEN D644 PIN 40 TO GND OPEN. REPLACED LT ELEVATOR PITOT TUBE IAW AMM 27-31-94-000-801 & -400-801. OPS NORMAL. LEAK CHECKED GOOD IAW AMM 27-31-17-790-801.
